Facebook Pixel
EmpowHER Guest

why would I be hot and sweaty the last 2 weeks?

By Anonymous September 19, 2011 - 10:52am
Rate This

I'm 79 years old,in good health on BP drug and cholesterol lowering statin and thelast 2 weeks really hot and sweaty no othr symptoms no fever I've been on the drugs a long time so it wouldn't be that.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Hyperhidrosis Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!